On infinite number of negative eigenvalues of the Friedrichs model
Nanosistemy: fizika, himiâ, matematika, Tome 3 (2012) no. 6, pp. 16-24 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The discrete spectrum of a self-adjoint operator in the framework of the Friedrichs model with a positive symmetrical kernel is studied in this paper. Sufficient conditions for the existence of infinite number of negative eigenvalues in the framework of the Friedrichs model are described.
Keywords: Friedrichs model, essential spectrum, discrete spectrum.
Mots-clés : spectra
@article{NANO_2012_3_6_a1,
     author = {Yu. Kh. \`Eshkabilov},
     title = {On infinite number of negative eigenvalues of the {Friedrichs} model},
     journal = {Nanosistemy: fizika, himi\^a, matematika},
     pages = {16--24},
     year = {2012},
     volume = {3},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/NANO_2012_3_6_a1/}
}
TY  - JOUR
AU  - Yu. Kh. Èshkabilov
TI  - On infinite number of negative eigenvalues of the Friedrichs model
JO  - Nanosistemy: fizika, himiâ, matematika
PY  - 2012
SP  - 16
EP  - 24
VL  - 3
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/NANO_2012_3_6_a1/
LA  - ru
ID  - NANO_2012_3_6_a1
ER  - 
%0 Journal Article
%A Yu. Kh. Èshkabilov
%T On infinite number of negative eigenvalues of the Friedrichs model
%J Nanosistemy: fizika, himiâ, matematika
%D 2012
%P 16-24
%V 3
%N 6
%U http://geodesic.mathdoc.fr/item/NANO_2012_3_6_a1/
%G ru
%F NANO_2012_3_6_a1
Yu. Kh. Èshkabilov. On infinite number of negative eigenvalues of the Friedrichs model. Nanosistemy: fizika, himiâ, matematika, Tome 3 (2012) no. 6, pp. 16-24. http://geodesic.mathdoc.fr/item/NANO_2012_3_6_a1/